RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gus'kov, Alexandr Pavlovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:49
Abstract pages:129
Full texts:84
E-mail:

http://www.mathnet.ru/eng/person102994
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. A. P. Gus'kov, “Autooscillatory regime of crystallization of a binary alloy”, TVT, 29:2 (1991),  275–280  mathnet; High Temperature, 29:2 (1991), 209–213  isi  scopus
1982
2. A. A. Uglov, A. P. Gus'kov, “Reaction of metal-target vaporization to energy-flux modulation”, TVT, 20:3 (1982),  507–514  mathnet; High Temperature, 20:3 (1982), 433–440  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020